MAUDE Adverse Event Report: ARTHREX, INC. BIOSURGE KIT WITH 2.5CC ALLOSYNC PURE; PLATELET AND PLASMA SEPARATOR

ARTHREX, INC. BIOSURGE KIT WITH 2.5CC ALLOSYNC PURE; PLATELET AND PLASMA SEPARATOR
Model Number BIOSURGE KIT WITH 2.5CC ALLOSYNC PURE
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 11/07/2025, it was reported by a sales representative via (b)(4) that an abs-10060r angel centrifuge was giving an error message stating that the lid is not closed.The magnet responsible for holding the lid closed was detached and later reattached, but the error continued to be given and the centrifuge could not be used.This was discovered during a procedure with no patient harm.
 
Additional Manufacturer Narrative
Based on the information provided ¿ which may include the returned device (if available), photographs, videos, event description, and any additional field input ¿ arthrex has determined the most likely cause.The most likely cause is attributed to user-related factors such as accidental impact, magnet misalignment, or incorrect reattachment position.

Brand Name
BIOSURGE KIT WITH 2.5CC ALLOSYNC PURE
Common Device Name
PLATELET AND PLASMA SEPARATOR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23680549
Report Number1220246-2025-05259
Device Sequence Number13213450
Product Code ORG
UDI-Device Identifier00888867319936
UDI-Public00888867319936
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
BK180180
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 03/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBIOSURGE KIT WITH 2.5CC ALLOSYNC PURE
Device Catalogue NumberABS-2016-01
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/07/2025
Supplement Date Received by Manufacturer03/20/2026
Initial Report FDA Received Date12/01/2025
Supplement Report FDA Received Date03/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown